# SDR SWIA200413636

- Difficulty date: July 24, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N295UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120295
- Aircraft time: 21,527 hours, 30,016 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 6225734002
- Part serial: 7845
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTOPILOT WANDERS IN PITCH AXIS EXCEEDING COMMAND BARS ABOVE AND THEN BELOW.  REMOVED AND REPLACED ELEVATOR SERVO.  AUTOPILOT OPERATIONAL CHECK GOOD IAW MM 22-11-00.
